# SDR SCNA98088

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR LIGHTING SEGMENT IN THE AFT CABIN WAS FOUND TO BE INOPERATIVE.  FOUND A BROKEN WIRE AFT OF SEAT ROW 27 AND REPAIRED.  OPERATIONALLY CHECKS NORMAL.
